Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 235043, 2 pages
http://dx.doi.org/10.1155/2015/235043
Editorial

Existence and Asymptotic Behaviour of Solutions of Differential and Integral Equations in Some Function Spaces

1Department of Mathematics, Rzeszów University of Technology, Aleja Powstańców Warszawy 8, 35-959 Rzeszów, Poland
2Mathematics Department, Science Faculty for Girls, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Departamento de Matemáticas, Universidad de Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 4 December 2014; Accepted 4 December 2014

Copyright © 2015 Józef Banaś et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Józef Banaś, Mohamed Abdalla Darwish, Leszek Olszowy, and Kishin Sadarangani, “Existence and Asymptotic Behaviour of Solutions of Differential and Integral Equations in Some Function Spaces,” Journal of Function Spaces, vol. 2015, Article ID 235043, 2 pages, 2015. https://doi.org/10.1155/2015/235043.